U.S. doctors online nowAsk doctors free
Red Bank, NJ
A 35-year-old male asked:

Hi i have been on lamictal and buspirone for the last few years. lately, i have no sex-drive + pre-cum and memory issues. are these side effects?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
If you have been: on these meds for several years without these symptoms - it is doubtful that the meds are the cause. Have not seen these symptoms listed as side effects for buspar (buspirone). Memory loss is considered a rare side effect for lamictal.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 9, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.